# SDR DALA2022092006206

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 69,130 hours, 32,251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATION:602 (R1). CORRECTIVE ACTION: TIGHTENED LOOSE LEVER. OK FOR SERVICE. (2416020)
